Popular Pages :


View RSS Feed

hcgdietstuck

Stuck at 10 lbs

Rate this Entry
Stuck at 10 lbs

Help! **DOSE 175IU, one daily injection, stomach**
I am new to the HCG diet. Load days 7/10,7/11/12. I lost 10 pounds with no problem and no hunger until everything came to a screeching halt on Thursday, July 19 the day after my TOM ended. I was not hungry at all during my TOM. Yet the morning after my TOM ended, I woke feeling as I did prior to beginning the injections. The hunger began that morning and has not ceased. I did drink some carb free, fat free wine (made with a sugar substitute) Friday evening (social event) and woke up 3 pounds lighter Saturday morning but have not lost a pound since. Once again, my hunger began Thursday morning immediately after my TOM and PRIOR to drinking wine. I am aware that wine may have caused a stall in weight loss, but really feel that wine was not the problem. I am at almost a week with no weight loss, hunger, stomach growling etc. I feel strongly that somehow my TOM had an effect on the HCG. Can anyone tell me if that is even a possibility? have my injections lost their potency? Any advice on what to do?
I contacted my physicians office and was told to up my protein and vegetable intake and do an apple day tomorrow, Friday. Unsure if that will help but willing to try anything to jump start the weight loss again.
I have an important social event in approximately a month from now and really, really want to loose weight prior to the event.
Unsure if this matters but don't want to leave out any details in determining why the HCG seems to have quit working for me.........I have a gluten allergy/immune disorder and wonder if this could be affecting the potency of the HCG? Any help would be greatly appreciated!

Submit "Stuck at 10 lbs" to Digg Submit "Stuck at 10 lbs" to del.icio.us Submit "Stuck at 10 lbs" to StumbleUpon Submit "Stuck at 10 lbs" to Google

Categories
Uncategorized

Comments

  1. Sessy's Avatar
    I would ask Grammy. Go to the forum under Grammy's Groupies and there is a thread for questions. Go to the last page of it and tell her what's going on. Could be your dosage and she can help with that. Usually if a dosage is too high, hunger sets in. As far as the stall, it happens usually around the end of week 2 into week 3. It eventually breaks, you just have to stick to protocol and trudge through. I think Grammy will give you great advice though. Good luck!
  2. dizzyizzy's Avatar
    I can feel your pain I am on Day 21 and at the end of my TOM and have been in a stall for three days and with this being my first time on hcg diet it sur has me feelng frustrated and I am a pretty upbeat person, I have only have lost 10 punds and 8 inches so far, so any advice out there you get please pass it on..Let us both not get too down in the dumps, I keep telling myelf this to shall pass...but BOY is it tough to jump on the scale and see no progress.
    Updated July 27th, 2012 at 09:44 AM by dizzyizzy
  3. hcgdietstuck's Avatar
    Thanks Sessy, Grammy responded under a different post of mine.
    dizzyizzy--Thanks for responding. Misery loves company! I have been on a stall for a week now. Hungry and frustrated with no loss. Feel like I am wasting my injections. Grammy suggested I skip a day and lower my IU. However, I have six weeks of pre-filled vials. Feel strongly that my TOM messed everything up. Did an apple day Friday, weighed in 2 pounds lighter on Saturday, back up two pounds today. l Please let me know if you have lost since your TOM ended. Thanks!
  4. hcgdietstuck's Avatar
    Also....can ANYONE tell me if their injections seemed to stop working completely after initial TOM in Phase 1?
    ANY help would be great. Perhaps I am posting these inquiries in the wrong section of the website?????